MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX596T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx596t) was implanted during a procedure performed on (b)(6) 2023 according to the complainant, the shunt showed an under-drainage.The patient underwent a revision procedure performed on (b)(6) 2023.The complainant device has returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 7 months weight: 4.4 kilograms height: 59 centimeters gender: unknown.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, scratches on the outer housing of the progav 2.0, but no significant deformations or damage were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, deposits were found in both valves.To make the deposits in the shunt system more visible, they were colored using a staining solution.Results: based on our investigation results, we can determine deposits.The deposits had no affect to the technical properties at the time of the investigation.The cause of the aforementioned functional impairment is not known to us at the time of the examination.Proteins in the cerebrospinal fluid can influence the function temporarily and are a known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 SYS SA2.0 20 & PED.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18425334
Report Number3004721439-2023-00393
Device Sequence Number15481028
Product Code JXG
UDI-Device Identifier04041906503536
UDI-Public4041906503536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberFX596T
Device Catalogue NumberFX596T
Device Lot Number20054309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 MO
Patient SexUnknown
Patient Weight4 KG